# SDR SIMA202001109002

- Difficulty date: January 9, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 35,351 hours, 31,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 80749
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH EXTERNAL OVERWING EMERGENCY LIGHTS INOP-C/A-#4 BATTERY POWER SUPPLY REMOVED AND REPLACED IAW EMB 140 AMM 33-50-04.  OPS CHK GOOD.   CHARGER ASSY BATTERY P/N BA5-0933-901 S/N C02369
